# SDR J7SA2025030400435

- Difficulty date: February 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N602FX
- Make and model: Emb EMB-550
- Aircraft serial: 55020171
- Aircraft time: 2,399 hours, 1,433 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Generator
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO #1 BATT DISCHARGING CAS MESSAGE DURING CLIMB. CREW CONSULTED THE QRH, CONTACTED ATC, AND REQUESTED VECTORS BACK TO KAPF. DURING THE EVENT, MULTIPLE SYSTEMS FAILED, INCLUDING TWO MFDS, LOSS OF NOSEWHEEL STEERING, AND TRANSITION TO DIRECT MODE, LEADING TO NUMEROUS CAS MESSAGES AND ILLUMINATION OF MASTER CAUTION AND MASTER WARNING LIGHTS. CREW WAS VECTORED FOR AN UNEVENTFUL LANDING AT KAPF. REPLACED #1 ENGINE GENERATOR IAW EMB 545/550 AMM 24-31-01. SWAPPED GCU 1 AND GCU 2 IAW AMM 24-31-03. DETAILED INSPECTION OF EPDC 1 AND ELPDC UNCOVERED NO DEFECTS. PERFORMED ENGINE RUNS, OPS CHECK GOOD WITH NO DEFECTS IAW AMM 20-13-06.
